# SDR HNAA2022042500172

- Difficulty date: April 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 48,470 hours, 45,793 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDIS  635     21-31  2592341  24APR22  PHL  CLOSE
      CLIMBING THROUGH FL 250 CABIN ALTITUDE SLOWLY INCREASED UP TO 10000 (RED INDICATION) IN AUTO MODE
FACT  24APR22  17:10  PHL
            REMOVED AND REPLACED CABIN PRESSURE AQUISITION MODULE IAW EMB AMM 21-32-01, OPERATIONAL CHECK / LEAK TEST GOOD OK FOR SERVICE.
